I have the worst time sleeping due to both mental and physical health problems. So my doctor put me on amitriptyline but told me i needed to be off Seroquel for a week first because of cardiovascular that could happen when taking both. Well I took Seroquel last night... I couldn't sleep at all tonight because of pain, night terrors, etc... Lack of sleep makes you do stupid things so i took half of the 25mg tablet of amitriptyline. Now i am paranoid and scared. Will I be OK to go to sleep?
How are you feeling now?, are you having irregular heartbeats/rhythm?
If this is the case then call 911 or have someone take you to the ER.
I hope everything works out fine for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 6 answers
Posted 3 Oct 2011 • 12 answers
Posted 28 Sep 2015 • 4 answers
Posted 29 Dec 2015 • 4 answers
Posted 15 Dec 2016 • 3 answers